# SDR VNAA0302011

- Difficulty date: February 13, 2003
- Submitted: February 18, 2003
- Operation: Air carrier
- Aircraft: N432JS
- Make and model: Dorner DO328100
- Aircraft serial: 3045
- Aircraft time: 20,333 hours, 17,796 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 2800 · Aircraft Fuel System
- Part: Transfer Pump
- Part number: 2193361
- Part serial: 429
- Condition: Failed
- Location: Lh
- Part time: 20,336 hours, 17,796 cycles
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ENROUTE, THE CREW NOTICED A FUEL IMBALANCE AND HAD A LEFT HAND FEEDER TANK LOW CAS MESSAGE AND FUEL ASSYMETRY CAS MESSAGE THEN DIVERTED TO BDL.  ON FINAL THE MESSAGES CLEARED.  THE AIRCRAFT WAS FERRIED TO DAY WHERE MAINTENANCE INSPECTED AND REPLACED THE LEFT HAND FUEL JET TRANSFER PUMP IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 28-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
